# SDR SIMA20181028002

- Difficulty date: October 28, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 35,332 hours, 30,198 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL BLEED 1 LEAK DURING CLIMB AT AROUND 10,200FT MESSAGE DISAPPEARED AFTER CHECLIST PROCEDURE WAS COMPLIED WITH ANTI-ICE OVERRIDE KNOB IN ''ALL'' POSITION AT THE TIME IN COMPLIANCE WITH 30-25. C/A- TROUBLE SHOT IAW FIM 36-20-00, REMOVED AND REPLACED NR 1 PACK DUAL TEMP CONTROL Y DUCT TUBE ASSY. IAW AMM 21-60-01. OPS AND LEAK TEST, GOOD IAW AMM 36-00-00 AND AMM 21-51-00. REMOVED AND REPLACED  BLEED AIR DUCT ORINGS AT JOINT 11, 28, 30, 31 IAW AMM 36-11-10. LEAK CHECK GOOD IAW W/C 36-700-06. REMOVED AND REPLACED LT DUCT CLAMP ON CROSS BLEED VALVE IAW AMM 36-10-01. LEAK CHECK GOOD IAW W/C 36-700-06. PERFORMED OPC OF THE BLEED AIR SYSTEM IAW AMM TASK 36-00-00, OPC OF THE ANTI-ICING SYSTEM IAW AMM TASK 30-00-00 AND OPC OF THE COOLING SYSTEM IAW AMM TASK 21-51-00-- NO DEFECTS NOTED--OCK GOOD.
